| Catalog Number |
D1005 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Pending lot history review.
Event or Problem Description
The event occurred on an unspecified date in may 2024 and involved a tego¿ connector where it was reported the tego cap on the red lumen was cracked before accessing it.The line was clamped and tego cap was changed immediately.There was patient involvement, unknown patient harm and unknown delay in therapy.This captures 1 of 9 occurrences.
Additional Manufacturer Narrative
The complaint of cracks on item d1005 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.